Ciprofloxacin is a widely used fluoroquinolone for the treatment of patients with complicated and uncomplicated infections. With rare exceptions, only immune-mediated interstitial nephritis was described, with direct renal damage reported only in case of overdose. Experimental studies indicated that crystalluria may be associated with the administration of this drug, but the likelihood that ciprofloxacin crystal nephropathy would occur in humans was believed to be very low on the basis of previous data showing that ciprofloxacin crystalluria depended on a urine pH greater than 6.8. However, we report 2 cases of ciprofloxacin crystal-induced nephropathy with a clinical pattern of acute reversible tubular damage and intratubular crystals identical to that previously described in elderly patients treated with ciprofloxacin dosages within therapeutic schedules. Crystals in the tubules were negative for both the von Kossa stain for phosphates and alizarin red stain for calcium.